EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"maximum score estimation"
Narrow search

Narrow search

Year of publication
Subject
All
maximum score estimation 19 Estimation theory 15 Schätztheorie 15 Maximum score estimation 9 Präferenztheorie 7 Theory of preferences 7 Discrete choice 6 Diskrete Entscheidung 6 M-estimation 6 Nichtparametrisches Verfahren 5 Nonparametric statistics 5 cube root asymptotics 5 discrete choice 5 generated regressor 5 preference parameters 5 Sampling 4 Stichprobenerhebung 4 Mathematical programming 3 Mathematische Optimierung 3 binary choice 3 Binary classification 2 Binary response model 2 Bundle choices 2 Bundling strategy 2 Classification 2 Conditional median restrictions 2 Cube-root asymptotics 2 Estimation 2 Finite sample inference 2 Generated regressors 2 Identification at infinity 2 Leistungsbündel 2 Matching 2 Matching estimators 2 Moment inequalities 2 Panel 2 Panel study 2 Partial identification 2 Sample selection model 2 Schätzung 2
more ... less ...
Online availability
All
Free 20 Undetermined 7
Type of publication
All
Book / Working Paper 18 Article 13
Type of publication (narrower categories)
All
Working Paper 13 Article in journal 9 Aufsatz in Zeitschrift 9 Arbeitspapier 7 Graue Literatur 7 Non-commercial literature 7
Language
All
English 23 Undetermined 8
Author
All
Lee, Sokbae 14 Chen, Le-Yu 9 Sung, Myung Jae 5 Ouyang, Fu 3 Owczarczuk, Marcin 3 Yang, Thomas Tao 3 Horowitz, Joel 2 Rosen, Adam M. 2 Seo, Myung Hwan 2 Song, Kyungchul 2 Ura, Takuya 2 Zhang, Hanghui 2 Ahn, Dae-Yong 1 Chen, Le-yu 1 Chen, Xirong 1 Dobronyi, Christopher R. 1 Gao, Wenzheng 1 Jae Sung, Myung 1 Johnstone, D. J. 1 Lei, J. 1 Lei, Jinghua 1 Li, Zheng 1 Seo, Myunghwan 1 Shin, Youngki 1 Sokbae 'Simon' Lee 1 Wu, Chunhua 1
more ... less ...
Institution
All
Centre for Microdata Methods and Practice (CEMMAP) 1 London School of Economics (LSE) 1 Suntory and Toyota International Centres for Economics and Related Disciplines, LSE 1 Tilburg University, Center for Economic Research 1 Zakład Ekonometrii Stosowanej, Szkoła Główna Handlowa w Warszawie 1
Published in...
All
cemmap working paper 6 CEMMAP working papers / Centre for Microdata Methods and Practice 5 Economics letters 2 Journal of econometrics 2 The econometrics journal 2 ANU working papers in economics and econometrics 1 CeMMAP working papers 1 Central European Journal of Economic Modelling and Econometrics 1 Central European journal of economic modelling and econometrics 1 Discussion Paper / Tilburg University, Center for Economic Research 1 Discussion paper / Center for Economic Research, Tilburg University 1 Economics Letters 1 Journal of Econometrics 1 Journal of business & economic statistics : JBES ; a publication of the American Statistical Association 1 LSE Research Online Documents on Economics 1 Management Science 1 Marketing science 1 STICERD - Econometrics Paper Series 1 Working Papers / Zakład Ekonometrii Stosowanej, Szkoła Główna Handlowa w Warszawie 1
more ... less ...
Source
All
ECONIS (ZBW) 16 RePEc 9 EconStor 6
Showing 1 - 10 of 31
Cover Image
Binary classification with the maximum score model and linear programming
Horowitz, Joel; Lee, Sokbae - 2025
continuous covariates. Our approach avoids the computational difficulty of maximum score estimation by reformulating the problem …
Persistent link: https://www.econbiz.de/10015444961
Saved in:
Cover Image
Binary classification with the maximum score model and linear programming
Horowitz, Joel; Lee, Sokbae - 2025
continuous covariates. Our approach avoids the computational difficulty of maximum score estimation by reformulating the problem …
Persistent link: https://www.econbiz.de/10015439509
Saved in:
Cover Image
Revisiting panel data binary choice models with lagged dependent variables
Dobronyi, Christopher R.; Ouyang, Fu; Yang, Thomas Tao - In: Journal of business & economic statistics : JBES ; a … 43 (2025) 3, pp. 568-578
Persistent link: https://www.econbiz.de/10015534294
Saved in:
Cover Image
Finite sample inference for the maximum score estimand
Rosen, Adam M.; Ura, Takuya - 2020
We provide a finite sample inference method for the structural parameters of a semiparametric binary response model under a conditional median restriction originally studied by Manski (1975, 1985). Our inference method is valid for any sample size and irrespective of whether the structural...
Persistent link: https://www.econbiz.de/10012621099
Saved in:
Cover Image
Semiparametric identification and estimation of discrete choice models for bundles
Ouyang, Fu; Yang, Thomas Tao; Zhang, Hanghui - 2020
Persistent link: https://www.econbiz.de/10012320526
Saved in:
Cover Image
Finite sample inference for the maximum score estimand
Rosen, Adam M.; Ura, Takuya - 2020
We provide a finite sample inference method for the structural parameters of a semiparametric binary response model under a conditional median restriction originally studied by Manski (1975, 1985). Our inference method is valid for any sample size and irrespective of whether the structural...
Persistent link: https://www.econbiz.de/10012216962
Saved in:
Cover Image
Binary classification with covariate selection through ℓ0-penalised empirical risk minimisation
Chen, Le-Yu; Lee, Sokbae - In: The econometrics journal 24 (2021) 1, pp. 103-120
Persistent link: https://www.econbiz.de/10012504453
Saved in:
Cover Image
Best subset binary prediction
Chen, Le-yu; Lee, Sokbae - 2017
We consider a variable selection problem for the prediction of binary outcomes. We study the best subset selection procedure by which the explanatory variables are chosen by maximizing Manski (1975, 1985)'s maximum score type objective function subject to a constraint on the maximal number of...
Persistent link: https://www.econbiz.de/10011941515
Saved in:
Cover Image
Best subset binary prediction
Chen, Le-Yu; Lee, Sokbae - 2017
We consider a variable selection problem for the prediction of binary outcomes. We study the best subset selection procedure by which the explanatory variables are chosen by maximizing Manski (1975, 1985)'s maximum score type objective function subject to a constraint on the maximal number of...
Persistent link: https://www.econbiz.de/10011775359
Saved in:
Cover Image
Semiparametric identification and estimation of discrete choice models for bundles
Ouyang, Fu; Yang, Thomas Tao; Zhang, Hanghui - In: Economics letters 193 (2020), pp. 1-5
Persistent link: https://www.econbiz.de/10012509113
Saved in:
  • 1
  • 2
  • 3
  • 4
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...